# SDR CALA2015042093611

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE D RT SEAT MOUNTED EEL FOUND INOPERATIVE.  ZONE D RT SEAT MOUNTED EEL TEST CARRIED OUT AFTER EMER BATTERY PACKS REPLACEMENT.  BATTERY PACKS REPLACED BY TASK CARD 8203E4567.  THE RESULT FOUND NORMAL IAW AMM 33-51-00 REV 173.
